Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from dyspepsia and amoebiosis. Should i take satrogyl ?

I am 38 , male, suffering from dipepsia from last two months, i take sompraz L from 15 days and sucraday, but still problem persist i got my stool examination and amoebiosis was diagnosed, for that i take satrogyl. from the day i took satrogyl my pain and irritation in stomach increases. should i stop satrogyl, should i change my sompraz l with any other medicine please advise. Mohammad Rashid Aqeel Computer Centre AMU, Aligarh
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to health care family,
chronic amoebiasis can cause loss of appetite,chronic pain in abdomen and dyspepsia.
you are taking anti amoebic medicine,this medicine can give metallic taste in your mouth which again make your problem worse.But never give up treatment,slightly suffer more for few days and there will be improvement.
you can take some appetizer and B.complex supplementation to recover fast .
after you become alright,after few months you go for another course of amoebiasis this will give complete relief from your problem
Answered: Mon, 4 Apr 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Welcome to health care magic
For dyspepsia and amoebiasis if you would like for homeopathy then some medicines i am giving here. (it is like common medicines is given in amoebiasis, it is not specific). Sulphur - 200 - daily morning for 7 days , Aloes - 1M - twice daily at for 6 days, Kruchi - Q - 10drops TD with water
Thank you
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor